# SDR DALA2019022211137

- Difficulty date: February 19, 2019
- Submitted: February 22, 2019
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,968 hours, 23,739 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6703 EMERGENCY EXIT SIGNS INOPERATIVE / LOCATIONS:02R. CORRECTIVE ACTION: FOUND EXIT SIGN LOOSE RESECURED SAME. (0951188)
